# SDR AALA201705269014

- Difficulty date: May 24, 2017
- Submitted: May 28, 2017
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 23,677 hours, 9,285 cycles
- System (JASC): 2565 · Escape Slide
- Part: Block
- Condition: Broken
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE BLOCK ASSEMBLY FOUND BROKEN.  REPLACED THE BLOCK ASSEMBLY INCLUDING REMOVAL & REINSTALLATION OF LANYARD ASSEMBLY IAW MCM 25-94-13.  AIRCRAFT WAS GROUNDED.
